# SDR REXA201100795

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 16,679 hours, 14,099 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S LIFE VEST TORN.  REMOVED AND REPLACED OBSERVERS LIFE VEST IAW AMM 25-61-03.  VERIFIED PART EFFECTIVITY.
